# SDR CALA2023061901923

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 13,767 hours, 1,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 483Z4101224
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS S-23R AND S-28R BETWEEN STA 2065 AND STA 2105 INTERIM REPAIR REF ECRA 5380-01365 PART 1 STEP 6 NEED TO CREATE A SECOND DIP. REF ECRA 5380-01365 PER PART 1 STEP 6 PLANNING TO CONTACT ENGINE ERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR PERMANENT REPAIR. STRINGERS S-23R AND S-28R BETWEEN STA 2065 AND STA 2105 INTERIM TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR REF ECRA 5380-01365 PART 1 STEP 6 NEED TO CREATE A SECOND DIP.TO READ "PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR PERMANENT REPAIR INSTRUCTIONS". QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
